# SDR ABXA2011081694

- Difficulty date: August 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313T338019
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER T/E SUPPORT ANGLE CRACKED JUST FWD OF PNL 437DB.  REMOVED AND REPLACED NR 1 PYLON UPPER TRAILING EDGE SUPPORT ANGLE IAW B767 SRM 51-40-02.
